Exponential decay of dispersion managed solitons for vanishing average dispersion

M. Burak Erdoǧan, Dirk Hundertmark, Young Ran Lee

Research output: Contribution to journalArticlepeer-review

Abstract

We show that any L2 solution of the Gabitov-Turitsyn equation describing dispersion managed solitons decay exponentially in space and frequency domains. This confirms in the affirmative Lushnikov's conjecture of exponential decay of dispersion managed solitons.

Original languageEnglish (US)
Pages (from-to)11-24
Number of pages14
JournalMathematical Research Letters
Volume18
Issue number1
DOIs
StatePublished - Jan 2011

Keywords

  • Dispersion managed NLS
  • Exponential decay
  • Gabitov-turitsyn equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential decay of dispersion managed solitons for vanishing average dispersion'. Together they form a unique fingerprint.

Cite this